# SDR CALA2016123001188

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 47,211 hours, 20,220 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXCESS CABIN ALTITUDE DISPLAYED ON UPPER ECAM SCREEN.. EMERGENCY DECLARED.  REPLACED OUTFLOW VALVE AND #1 CABIM PRESSURE CONTROLER REF AMM 2 1-31-51 AND AMM 21-31-34  OPS CHECK GOOD REF AMM 21-31-51,21-31- 00,TASK 05-53-00,AMM 21-31-00-710-0032-A
